# SDR FDEA202111172889

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24119
- Aircraft time: 57,918 hours, 26,324 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: 118631822
- Part serial: NSN
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR PNL # 242 MCF HAS DENT DAMAGE TO UPPER SURFACE. FABRICATED ZONE 240 FLOOR BOARD 242 MCF ON VT MAE TRAVELER # T21/1584284 IAW DWG   SRZ-25-005 REVISION R.      MAJOR REPAIR
